Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 12, Number 61

All articles in this issue are freely accessible.

Coefficients and roots of polynomials which define the derivatives of the exponential of $(-E/T)$
Edwin S. Campbell, E. M. Fishbach and J. O. Hirschfelder.
Math. Comp. 12 (1958), 1-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102917
Bessel functions for large arguments
M. Goldstein and R. M. Thaler.
Math. Comp. 12 (1958), 18-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102906
Numerical experiments in potential theory using the Nehari estimates.
U. W. Hochstrasser.
Math. Comp. 12 (1958), 26-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0101629
Approximate relations between series and integrals
P. A. P. Moran.
Math. Comp. 12 (1958), 34-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0099112
A search for analogues of the Mathieu groups
E. T. Parker and Paul J. Nikolai.
Math. Comp. 12 (1958), 38-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0101641
On the accuracy of implicit difference aproximations to the equation of heat flow
Wolfgang Wasow.
Math. Comp. 12 (1958), 43-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100362
An open formula for the numerical integration of first order differential equations. II
Herbert S. Wilf.
Math. Comp. 12 (1958), 55-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0101626
Note on the computation of the zeros of functions satisfying a second order differential equation
D. J. Hofsommer.
Math. Comp. 12 (1958), 58-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0099752
A New Mersenne Prime
Hans Riesel.
Math. Comp. 12 (1958), 60-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Reviews and Descriptions of Tables and Books
Math. Comp. 12 (1958), 61-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 12 (1958), 108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 12 (1958), 108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions